Determination of a surface deformation by mean and Gaussian deformations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 16-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_3_a1,
author = {K. M. Belov},
title = {Determination of a~surface deformation by mean and {Gaussian} deformations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {16--20},
year = {1969},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_3_a1/}
}
K. M. Belov. Determination of a surface deformation by mean and Gaussian deformations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1969), pp. 16-20. http://geodesic.mathdoc.fr/item/IVM_1969_3_a1/